Does masturbation cause anemia
  Does masturbation cause anemia

Total Views: 949

Does masturbation cause anemia I have symptoms of anemia I feel fatigue I have puffy face suddenly my legs are feeling week so are my hands

1 Answers

Dear Patient, Develop some good habits. Be careful !! these bad practice may cause harm of your life. Let ejaculate naturally. Practice Yoga and Meditation which may help you to fulfill your healthy life. Regards - Dr. Dutta

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My 13 year old son had testicule torsion about a year ago, he was in the hospital and had surgery to remove one of his testicles. Now almost a year later he suddenly developed a red rash on his ball sac where the surgical incision is and its not smooth but rather rough , peeling a little but not hot to touch however feels like a slight pinching feeling. What may be the cause and should I just seek medical attention or do you have alternative suggestions?

  Doctor's Answer

probably keloid,take n opinion ...
Read Full Answer


hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution

  Doctor's Answer

Hi, Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes - - Bronchitis - Brochiectasis - Lung carcinoma - Pneumonia For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression. For knowing about the exact cause about the disease, I will have to know ...
Read Full Answer


bleeding gums lightheadness, fatigue cold hands and feet

  Doctor's Answer

One of the reasons for bleeding gums is poor dental hygiene and blood dyscrasias common being anaemia so you will have to visit a dentist who will then evaluate and advice appropriately ...
Read Full Answer


my husband has cellulitis that has reoccurred on his face, he was given strong antibiotics and now after about 2 months its back, NoW he has developed diabetic symptoms he also has swollen ankles, and sometimes hands, I dont know if the two are related, and his face is now numb, I dont know where to take him for treatment, because he also has a bad tooth that might have caused it. where do i go? ER? PCP? Dentist? HElp!!

  Doctor's Answer

Dear Patient, Please immediately check for diabetes, routine Blood and Urine at the start. This is to rule out Diabetes. Press your thumb on the swelling part at the ankles for a while and observe if the tissues regain their original shape immediately or return after sometime which indicates retention of water in the body. Please get a medical detailed profile for a proper diagnoses. This appears to be a systemic condition rather than dental who will take care of a bad tooth later ...
Read Full Answer


Hello sir,I m taking nebistar 2.5one daily, from last ,1.5 year's,however recently I feel heavy eyes in morning then eyes start becoming dry and forehead heats up as office activities start.eyes feel strained if. I try to see fast moving objects or intense light.by lunch time eyes feel more strained and I start feeling giddiness.in afternoon after lunch I start yawning and eyes become wet and I feel better.however sometime this giddiness occurs anytime .I m fed up due to this.my sugar is normal.why it is happening?is it sideeffect of nebistar?please advice.

  Doctor's Answer

Hi, Definitely the symptoms you have described could be due to the drug you are having(which can cause dizziness, insomnia, vertigo, nausea, nervousness, headache) or the problem could also be due to some digestion. Problems(acidity+some more problem) could also be due to lack of physical activity or some neurological problem(which I don't think right now that you are having.),with the history you gave me. You did not tell me about whether you are obese or not,if yes then you are recommended ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution
1 Answer
bleeding gums lightheadness, fatigue cold hands and feet
1 Answer
my husband has cellulitis that has reoccurred on his face, he was given strong antibiotics and now after about 2 months its back, NoW he has developed diabetic symptoms he also has swollen ankles, and sometimes hands, I dont know if the two are related, and his face is now numb, I dont know where to take him for treatment, because he also has a bad tooth that might have caused it. where do i go? ER? PCP? Dentist? HElp!!
1 Answer
dear Dr, i am a son with 28 years old.i was addicted to masturbation about 15 years cause of ocd(obsessive compulsive disorder).now i m in a quit,but some symptoms like depression,fatigue,wackiness still exist despite the use of some kind of anti depression medication like fluvoxamine,fluxetin,citalopram,maprotiline ... ,i want to ask about neurobion ampoule,is it useful to decrease the symptoms of masturbation?
1 Answer
Hi.. Im 24 yr old male. i have an habit of masturbation. i think in my school 8th class i did masturbation first time. After a year it became a habit for me. i’m very much ashamed of having this habit. After doing masturbation, I hate myself that I cant control it. I think to control doing next time, but finally again I do it. From that time to till now I cant stop this habit. So more or less I masturbate twice a week anyway and in rare cases thrice a week. Accidentally during my college time I watched some programs in tv saying that masturbation causes not able to do sexual intercourse with partner. It causes not able to give a baby after marriage. After seeing that type of programs I got very much afraid of my life. Before two years I did laser eye surgery. Before surgery they did all pre-test for me. Then they said that your nerves are weak so we need to do two more extra test. After that extra test doctor said that we can do the surgery there’s nothing problem regarding the nerve weakness. I Think may be its family gene problem having nerve weakness. Maybe your grandfather too could had nerve weakness in his life. And now after two years of eye surgery I didn’t face any problems. As doctor said my nerves are weak in my body from my small age.After masturbating all these days I feel my nerves got more weak than before. I don’t know whether it is due to masturbation.But nowadays after masturbation I get head pain back side sometimes and not everytime. Anyway I feel nerves are weak in my body.I’m afraid very much that I cant do sexual intercourse with my partner if I get married. I’m afraid that I cant make my wife pregnant after my marriage. Please help me can I make a baby with sexual intercourse after my marriage? Do I’ve to get any treatment regarding sexual or regarding my nerve weakness or do I’ve to check whether can I make a baby with good sexual intercourse??
2 Answers